67.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anyone had tamoxifen withdrawal symptoms?

Steff
Member

Re: Anyone had tamoxifen withdrawal symptoms?

I have also stopped Tamoxifen after 6 years. The emotional side effects are horrible! I feel like Im in a constant state of high anxiety and fear. Mood swings and sweats are here too. I was also on Welbutrin, so maybe I am having withdrawl from both. I quit because my health insurance was cancelled, but should probably take a small dose of each and taper off. Anyone else have this issue?
pecanpie
Member

Re: Anyone had tamoxifen withdrawal symptoms?

I stopped taking Tamoxifen two months ago, after being on it for 10 years.  

 

My surviving breast is very painful and tender which is very uncomfortable. 

 

But, more serious than this is my total lack of energy.  I feel very floppy when I get home from work. 

 

I am trying to just take things easy and to rest when I can.  I am interested to see Lyd has also being feeling very tired.  Like her, I am trying to improve my nutrition to give my body some help. 

 

Anybody else having these symptoms? 

 

Lyd
Member

Re: Anyone had tamoxifen withdrawal symptoms?

Hi. I was just told I could stop taking Tamoxifen after 7 years. My oncologist gave me no information about possie withdrawal symptoms. After about a week I noticed that I was very sleepy and extremely tired. I was barely able to drive my daughter to work. So I came home and slept most of the day. This helped. The fatigue and aches continued so I started looking for information on tamoxifen withdrawal. I found Marnie Clark’s website which has given me lots of good information. I am trying to eat more nutritious foods and resting whenever my body tells me to. Tamoxifen withdrawal symptoms are real.
Lady_M
Member

Re: Anyone had tamoxifen withdrawal symptoms?

Hello all, so far I haven't had a hot flush for a whole week! What is more I'm feeling more like my old self downstairs. I'm a bit emotional but in a sensitive way. If a feel good story comes on tv I cry so not such a bad thing

southpool
Member

Re: Anyone had tamoxifen withdrawal symptoms?

Hi I have just had surgery & stopped Tamoxifen for 4 weeks ( I have been on it for 15 months). My flushes were more frequent & turned to sweats and I broke out in teenage spots. I am back on it now & sweats are subsiding, who would have thought I'd be glad to take it again!! I assume the withdrawal symptoms fade over time though.

S x

mairead
Member

Re: Anyone had tamoxifen withdrawal symptoms?

Hi
I came off tamoxifen in June and was surprised as I had hot flushes and bone pain again. I have also noticed I get terrible mood swings and emotional. Apparently this can be normal as my bc nurse has advised! Hot flushes have stopped now just waiting for my moods to even out again!

I hope this helps x

Lady_M
Member

Re: Anyone had tamoxifen withdrawal symptoms?

Hello there. I haven't posted for a while either but needed to come back and ask advice too. I've been on tamoxifen for 2 and a half years. the hot flushes have never proved a problem. However, I've got cysts and fibroids, very heavy sporadic periods and extreme pain during such times. My libido is at an all time low. even George Clooney wouldn't be able to do the job for me at the moment. AT my check up 2 weeks ago I told the consultant I'd had enough of the stuff and she suggested I have a break from tamoxifen for 6 weeks.

In 2 weeks I've had excruciating pain (as if someone is pulling out my ovaries) and literal sweats day and night. Whereas before the hot flushes didn't produce any sweat, I'm constantly perspiring. Can anyone shed sone light on this? I'm weeing at least 3 times during the night. does this sound familiar? Thankfully I haven't been hit with anxiety attacks like you chatta. YET!

Guest user
Not applicable

Anyone had tamoxifen withdrawal symptoms?

Hi, I haven't posted on this site for a long time bit it's really good to know it's there. I'm finishing my 5 years on tamoxifen now; had terrible trouble getting on it in the first place (felt very tired, weepy, couldn't sleep and as for my memory ...!) but things did eventually settle down after about a year. Now it's time to come off and all those side effects have come back, along with huge hot flushes and anxiety attacks - lovely! Has anyone else had the same? Any tips on getting through it gratefully received!
Hope everyone's well, xx